Last reply 1 year ago
Tecfidera

Hi all. I know there’s lots of us on this journey.. I’m on day 37 today and was hoping as we’re all at different stages there’s knowledge out there 😊
Balance hasn’t been great since I started but the last week more so and my extremities feel weak and are tingling. I have had the throbbing sensations on and off before so no new symptoms and I know with new meds it can be pseudo, but was wondering if anyone else had had anything similar. Barring these frustrations, I’m actually clear headed and feeling ok.
Hope your all having a good day, Adam 😆

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


vixen
1 year ago

Adam, your post is music to my eyes! I am on Day 42 and not entirely sure about things. I am one of a rare few not to have gastro stuff and flushing but I’m like……is it my imagination or is my walking and gait a bit worse? Like you, no real new symptoms. But have had some bouts of fatigue and, earlier on, I was washed over with a few odd days of total sadness. From what I read, it takes around 6 months to bed in, so I’m going to keep going. I was only diagnosed three months ago so yet to discover what a normal day feels like!


adamski
1 year ago

Thank you @vixen your words have helped me 😊
I’ve had no gastro either apart from an occasional cramp. I’m always cold so I thought my body would handle flushing, and it’s only got me once. Nearly time to take off my thermals! The fatigue hits me in the evenings, but I always seem to wake up really early since starting. Didn’t realise it could take 6 months, hey ho 😆


hasti18
1 year ago

Hello Adam ski and vixen. Just wondered how soon and if any? , differences Happened with taking tec? I’m just about to start so ready for the side affects but I just wondered if you saw much improvement or stability?
Take care
Sara

Post Comment

You must be logged in to reply to this topic.